# SDR ASAA0280543

- Difficulty date: November 13, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 1819
- Condition: Inoperative
- Location: Cabin
- Part time: 53,078 hours, 31,264 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT AT FORWARD ENTRY DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY, INCLUDING BATTERY PACK.  LIGHT THEN OPERATED NORMALLY.  (M)
